Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 37, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 26, 2019, 1:14 AM CDT for Lawrence County, Illinois. It took effect at Apr 26, 2019, 7:00 AM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2019, 1:14 AM CDT (06:14 UTC)
- In effect from
- Apr 26, 2019, 7:00 AM CDT
- Expired
- Apr 28, 2019, 5:24 AM CDT
- In force
- 46 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2).
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
976
WGUS43 KILX 260614
FLWILX
Flood Warning
National Weather Service Lincoln IL
114 AM CDT Fri Apr 26 2019
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-262013-
/O.NEW.KILX.FL.W.0037.190426T1200Z-190427T1116Z/
/LAWI2.1.ER.190426T1200Z.190426T1800Z.190427T0516Z.NO/
114 AM CDT Fri Apr 26 2019
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* From this morning until Saturday morning.
* At 1245 AM Friday the stage was 29.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 29.1 Fri 1 AM 30.3 29.5 27.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
baker7 follow-up statements
321
WGUS83 KILX 260932
FLSILX
Flood Statement
National Weather Service Lincoln IL
432 AM CDT Fri Apr 26 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-262332-
/O.EXT.KILX.FL.W.0037.190426T1320Z-190430T1200Z/
/LAWI2.1.ER.190426T1320Z.190427T1800Z.190430T0600Z.NO/
432 AM CDT Fri Apr 26 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From this morning until Tuesday morning.
* At 345 AM Friday the stage was 29.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 32.7 feet by tomorrow afternoon.The river will fall
below flood stage by early Tuesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 29.6 Fri 4 AM 32.6 32.1 30.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
JRP069
WGUS83 KILX 261507
FLSILX
Flood Statement
National Weather Service Lincoln IL
1007 AM CDT Fri Apr 26 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-270508-
/O.EXT.KILX.FL.W.0037.000000T0000Z-190429T1536Z/
/LAWI2.1.ER.190426T1150Z.190427T1800Z.190429T0936Z.NO/
1007 AM CDT Fri Apr 26 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Monday morning.
* At 945 AM Friday the stage was 30.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.6 feet by
tomorrow afternoon. The river will fall below flood stage early
Monday morning.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 30.3 Fri 10 AM 32.5 31.7 29.8
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
JRP811
WGUS83 KILX 261956
FLSILX
Flood Statement
National Weather Service Lincoln IL
256 PM CDT Fri Apr 26 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-270956-
/O.EXT.KILX.FL.W.0037.000000T0000Z-190429T1912Z/
/LAWI2.1.ER.190426T1150Z.190427T1800Z.190429T1312Z.NO/
256 PM CDT Fri Apr 26 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Monday afternoon.
* At 145 PM Friday the stage was 30.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.6 feet by
tomorrow afternoon. The river will fall below flood stage Monday
morning.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 30.7 Fri 2 PM 32.4 31.9 30.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
25272
WGUS83 KILX 270211
FLSILX
Flood Statement
National Weather Service Lincoln IL
911 PM CDT Fri Apr 26 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-271610-
/O.EXT.KILX.FL.W.0037.000000T0000Z-190429T2024Z/
/LAWI2.1.ER.190426T1150Z.190428T0600Z.190429T1424Z.NO/
911 PM CDT Fri Apr 26 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Monday afternoon.
* At 845 PM Friday the stage was 31.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.8 feet by
early Sunday morning. The river will fall below flood stage Monday
morning.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 31.2 Fri 9 PM 31.6 31.8 30.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
25452
WGUS83 KILX 271526
FLSILX
Flood Statement
National Weather Service Lincoln IL
1026 AM CDT Sat Apr 27 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-280525-
/O.EXT.KILX.FL.W.0037.000000T0000Z-190429T1048Z/
/LAWI2.1.ER.190426T1150Z.190427T1215Z.190429T0448Z.NO/
1026 AM CDT Sat Apr 27 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Sunday night.
* At 945 AM Saturday the stage was 31.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 31.4 Sat 10 AM 31.0 29.4 27.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
JRP818
WGUS83 KILX 280119
FLSILX
Flood Statement
National Weather Service Lincoln IL
819 PM CDT Sat Apr 27 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-281415-
/O.EXT.KILX.FL.W.0037.000000T0000Z-190428T1415Z/
/LAWI2.1.ER.190426T1150Z.190427T1215Z.190428T0815Z.NO/
819 PM CDT Sat Apr 27 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Sunday morning.
* At 745 PM Saturday the stage was 30.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 30.9 Sat 8 PM 29.5 27.3 26.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
25003
WGUS83 KILX 281024
FLSILX
Flood Statement
National Weather Service Lincoln IL
524 AM CDT Sun Apr 28 2019
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC101-281054-
/O.CAN.KILX.FL.W.0037.000000T0000Z-190428T1415Z/
/LAWI2.1.ER.190426T1150Z.190427T1215Z.190428T0820Z.NO/
524 AM CDT Sun Apr 28 2019
The Flood Warning is cancelled for
The Embarras River at Lawrenceville.
* At 445 AM Sunday the stage was 29.8 feet.
* Flood stage is 30.0 feet.
* Fell below flood stage at 320 AM Sunday.
* Forecast...The river will continue to fall to 27.3 feet by tomorrow
morning.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 29.8 Sun 5 AM 27.3 26.1 25.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
EJLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 25, 11:54 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 25, 11:54 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1154 PM CDT Thu Apr 25 2019 .UPDATE... Issued at 842 PM CDT Thu Apr 25 2019 Updated the forecast for trends related to the cold front moving into central IL and associated precipitation trends the rest of the evening and overnight. At 830 pm, the cold front was along I-55, moving ESE around 25 mph. Showers were along and just behind the front. Haven't seen much in the way of lightning strikes with the showers, but an isolated rumble of thunder can't be ruled out the next few hours. The main feature with the frontal passage is the increase in wind from the NNW at 20-25 mph with gusts of 30-40 mph. Thus, the winds were bumped up overnight. Many of the short range models are consistent in showing that as the front moves toward eastern IL, the showers will become more scattered in nature, particularly in southeast IL. In the meantime, moderate to heavy rain with an upper level wave moving through the lower Ohio Valley will continue southeast of a Robinson to Olney line until Midnight, before the rain finally tapers off. && .SHORT TERM...(This evening through Friday) ISSUED AT 330 PM CDT Thu Apr 25 2019 A large area of light to moderate rain showers was se of I-55 at mid afternoon, with a few thunderstorms and heavier rain showers from Robinson to Flora southeast. This was associated with deepening 1001 mb surface low pressure over southeast MO with a frontal boundary extending ne into far southeast IL and into central IN. Meanwhile a cold front was over se parts of WI/IA and nearing the nw IL border, accompanied by a band of showers along and behind this cold front, still nw of the Quad Cities. Some peaks of sunshine far nw CWA at mid afternoon, while low stratus clouds with the rain showers se of I=55 along with some lingering fog from Taylorville to Decatur to Champaign se. Temps at 3 pm ranged from the upper 50s to mid 60s, coolest along the I-72 corridor. The latest hi-resolution forecast models take surface low pressure ne from se MO into ne Ohio and Lake Erie by sunrise Fri and deepens to 990 mb. Meanwhile the cold front approaching nw IL will sweep thru central IL late this afternoon and evening. This will likely continue chances of showers into this evening, with isolated thunderstorms se of I-70. Some fog with low stratus to also linger over se half of CWA until cold front sweep thru with gusty nnw to nw winds behind the front. The band of showers and possibly an isolated thunderstorms will move into the IL river valley by sunset, into heart of CWA by late evening and east of IL late tonight. Lows overnight mostly in the upper 40s, but range from the mid 40s over the IL river valley to lower 50s over the Wabash river valley. Clouds to decrease behind the cold front overnight from west to east. This to lead to ample sunshine Friday but strong nw winds gusting 25-35 mph, keeping temps on the cooler side with highs in the low to mid 60s. .LONG TERM...(Friday night through Thursday) ISSUED AT 330 PM CDT Thu Apr 25 2019 NW winds diminish quickly Friday evening as weak high pressure ridge moves into the MS river valley by midnight Fri night. Mid/high clouds to increase from the west overnight Fri night as 997 mb low pressure emerges over eastern Nebraska by dawn Sat. Lows friday night in the low to mid 40s. Surface low pressure tracks into our nw CWA by sunset Sat, spreading showers eastward over central IL during Sat morning, though may not reach IN border until early Sat afternoon. A narrow band of weak instability/low capes spread eastward with cold front during mid Sat afternoon into early Sat evening and cold produce an isolated thunderstorm. Colder air over northern IL to bring chance of snow by Sat evening, but kept our area with rain showers. Rainfall amounts range from a tenth to quarter inch north of I-72 and less than a tenth inch south of I-72. Dry conditions expected overnight Sat night. Highs Sat range from upper 50s from I-74 ne and 60-65F sw CWA including southeast IL. Cold front sweep thru Sat evening and gusty winds bring in much cooler air, with lows by dawn Sunday in mid to upper 30s central IL and lower 40s in southeast IL. Winds may hold up enough to limit frost formation north of I-72 where lows get in mid 30s. Sunday should be mostly sunny and dry with 1025 mb high pressure moves east into WI and Lake MI by midday Sunday. Highs Sunday in the upper 50s to around 60F which is a good 10 degrees below normal for late April. An active weather pattern continues during next work week with next low pressure moving into the northern plains Sunday evening and spreading shower chances eastward over central IL overnight Sunday night, with isolated thunder west of IL river late Sunday night. Lows mostly in the mid 40s Sunday night. Low pressure weakens as it moves into WI/IL by sunset Monday, bringing a good chance of showers and isolated thunderstorms to the area. Highs Mon range from around 60F northern CWA to upper 60s to near 70F over southeast IL. Models have a frontal boundary nw of Ohio river from into mid week and disturbances lifting ne along this front to keep periodic chances of showers and some thunderstorms Monday night through Thu. Between 1-2 inches of rain is possible over area from Mon thru Thu with even higher amounts closer to MS river valley per WPC guidance. Highs Tue range from around 60F northern CWA to around 70F in southeast IL. Temps then warm Wed/Thu as frontal boundary lifts northward into central IL, with upper 60s to around 70F northern CWA and mid to upper 70s southern CWA. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1155 PM CDT Thu Apr 25 2019 A cold front continued to move quickly through the region, and was in eastern IL, just east of I-57, at 05z. North to northwest winds continued to gust from 20-30kts behind the front for nearly 100 miles. The sky was already clearing in west central IL, just west of the mid/upper level trough axis. The wind gusts were also dropping off in this same area. The TAF forecasts for central IL generally have VFR conditions for the next 24 hours as the low level moisture moves east with the upper trough axis, and an area of surface high pressure moves in. The exceptions are at KBMI and KCMI were MVFR ceilings will hang on until 07-08z. The short range model blend is still indicating some LLWS in west central IL from KPIA-SPI westward around daybreak, thus will continue that going in their TAFs. The main aviation concern during the day Friday will be a return to gusty northwest winds. Most places will see this develop by 14z when the lower atmosphere starts mixing up, allowing a transfer of momentum and increasing wind gusts at the surface. The wind is expected to diminish around dusk when the surface ridge axis approaches the MS River Valley. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Miller SHORT TERM...07 LONG TERM...07 AVIATION...Miller
Hazardous weather outlook, Apr 25, 3:29 PM CDT, 9 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 329 PM CDT Thu Apr 25 2019 ILZ027>031-036-037-041-262030- Fulton-Knox-Marshall-Mason-Peoria-Stark-Tazewell-Woodford- 329 PM CDT Thu Apr 25 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Minor to moderate flooding will continue along the Illinois River from Havana and areas downstream. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Several periods of rain are expected through the middle of next week. Rainfall of a couple inches or more is likely during this time, which may result in some renewed rises on area rivers. Flooding will continue along the Illinois River for several more days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. ILZ040-047>052-262030- Cass-Christian-Menard-Morgan-Sangamon-Schuyler-Scott- 329 PM CDT Thu Apr 25 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Minor to moderate flooding will continue along the Illinois River from Havana and areas downstream. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Several periods of rain are expected through the middle of next week. Rainfall of a couple inches or more is likely during this time, which may result in some renewed rises on area rivers. Flooding will continue along the Illinois River for several more days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. ILZ038-042>046-053-262030- Champaign-De Witt-Logan-Macon-McLean-Piatt-Vermilion- 329 PM CDT Thu Apr 25 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Several periods of rain are expected through the middle of next week. Rainfall of up to a couple inches is likely during this time, which may result in some renewed rises on area rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. ILZ054>057-062-063-262030- Clark-Coles-Cumberland-Douglas-Edgar-Moultrie- 329 PM CDT Thu Apr 25 2019 This Hazardous Weather Outlook is for portions of east central Illinois. .DAY ONE...TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Several periods of rain are expected through the middle of next week. Rainfall of up to a couple inches is likely during this time, which may result in some renewed rises on area rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. ILZ061-066>068-071>073-262030- Clay-Crawford-Effingham-Jasper-Lawrence-Richland-Shelby- 329 PM CDT Thu Apr 25 2019 This Hazardous Weather Outlook is for portions of central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Expect periodic rain through tonight, which may accumulate up to an inch south of I-70. Some ponding of water may occur in poor drainage areas. Minor flooding is expected tonight along portions of the Wabash River near Clay City. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Several periods of rain are expected through the middle of next week, with another inch or more possible. Minor flooding will linger along the Wabash River into the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Deubelbeiss
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.